Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have a generalised itch over body, sclerderma of the vagina, have thyroid disease. Treatment?

i have a generalised itch over my body. it started on the lower abdomen initially youcould see very small spots. I have sclerderma of the vagina and I have thyroid disease . now you can really see any rash just the itching. the itching is worse at night. currently my TSH is suprressed and my t4 is circa 14 ish. I have not reduced my dose as on this dose I dont get the extreme tiredness i was experiencin g and the carpal tunnel symptoms at night
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The generalized itching you getting all over the body could be due to dryness in the skin, the rashes are secondary to the itch. This dryness could be owed to imbalance in the hormones created by underactive thyroid. Since now thyroid levels are in range you well get rid of the rash within sometime.

Answered: Wed, 26 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor